PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 138 | 1 | 81-92
Tytuł artykułu

Extreme points of the complex binary trilinear ball

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We characterize all the extreme points of the unit ball in the space of trilinear forms on the Hilbert space $ℂ^2$. This answers a question posed by R. Grząślewicz and K. John [7], who solved the corresponding problem for the real Hilbert space $ℝ^2$. As an application we determine the best constant in the inequality between the Hilbert-Schmidt norm and the norm of trilinear forms.
Słowa kluczowe
Czasopismo
Rocznik
Tom
138
Numer
1
Strony
81-92
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-04-23
poprawiono
1999-11-03
Twórcy
  • Departamento de Análisis Matemático, Facultad de Matemáticas Universidad, Complutense de Madrid, E-28040 Madrid, Spain, cobos@eucmax.sim.ucm.es
autor
  • Fakultät für Mathematik und Informatik, Mathematisches Institut, Universität Leipzig, Augustusplatz 10/11, D-04109 Leipzig, Germany, kuehn@mathematik.uni-leipzig.de
autor
  • Matematiska institutionen, Lunds universitet, Box 118, S-22100 Lund, Sweden, jaak@maths.lth.se
Bibliografia
  • [1] A. Cayley, On a theory of determinants, Cambridge Philos. Soc. Trans. 8 (1843), 1-16.
  • [2] F. Cobos, T. Kühn and J. Peetre, Schatten-von Neumann classes of multilinear forms, Duke Math. J. 65 (1992), 121-156.
  • [3] F. Cobos, T. Kühn and J. Peetre, On $S_p$-classes of trilinear forms, J. London Math. Soc. (2) 59 (1999), 1003-1022.
  • [4] F. Cobos, T. Kühn and J. Peetre, On the structure of bounded trilinear forms, http:/www.maths.lth.se/matematiklu/personal/jaak.
  • [5] J. A. Dieudonné and J. B. Carrell, Invariant Theory, Old and New, Academic Press, New York and London, 1971.
  • [6] I. M. Gel'fand, M. M. Kapranov and A. V. Zelevinsky, Discriminants, Resultants, and Multidimensional Determinants, Birkhäuser, Boston, MA, 1994.
  • [7] R. Grząślewicz and K. John, Extreme elements of the unit ball of bilinear operators on $ℓ_2^2$, Arch. Math. (Basel) 50 (1988), 264-269.
  • [8] R. V. Kadison, Isometries of operator algebras, Ann. of Math. 54 (1951), 325-338.
  • [9] E. Schwartz, Über binäre trilineare Formen, Math. Z. 12 (1922), 18-35.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv138i1p81bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.